still on mirtazapine and weaned off amitriptyline and stopped buspirone could it be side effects or the other stuff still in my system? I have another more detailed question on the board titled clonazepam wish someone could help I am so desperate for any advice/info/help thankyou.
Hello shezza. I think that your body is missing the amitriptyline and buspirone. I would ask your doctor to increase the clonazepam, that way you won't be feeling what I believe are withdrawl effects. The mirtazapine as you know isn't a player here. Your question was posted over a year ago so, I hope that you've managed to resolve whats been happening and that life is good.very best to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taking clonezapam for months but weaned off my shrink has prescribed it again 0.5mg for 2 wee?
Posted 15 Jul 2010 • 2 answers
Posted 21 Jul 2010 • 1 answer
Shrink weaning me off clonazepam 0.5mg (just finished) and started me on cipralex 5mg to start with?
Posted 11 Aug 2010 • 1 answer
Posted 9 Oct 2015 • 2 answers
Posted 4 Apr 2016 • 1 answer